Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having hypothyroid. Suggested pro insulin & glucose intravenous test. Taking Ts and Armour. Excessive?

I have had Hypothyroid since the birth of my 2nd child. Due to symptoms not going away I was given a IGF-1 test which has come back low. 57 mL In a range of 121 - 237 with a mean of 160. My doctor wants me to have a pro insulin & glucose intravenous test for 2 hours. I have read about this test and it seems excessive? I correctly take Ts & a small amount of Armour.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi thanks for using HCM.

Hypothyroidism at pregnance is one of the common problem but in most of the case it will come to normal after delivery. Get done one TSH level and Glucose Tolerance Test. This will diagnose both hypothyroidism and diabetes and are non expensive. If you are diabetic then we have to see for type of diabetes by looking into C peptide assay. Wish you good health.

Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor